Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 21, 2013, 8:58 PM MDT for Converse County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2013, 8:58 PM MDT (02:58 UTC)
- Expired
- Jun 21, 2013, 9:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 196 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:48 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 3.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
369 WUUS55 KCYS 220258 SVRCYS WYC009-220345- /O.NEW.KCYS.SV.W.0113.130622T0258Z-130622T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 858 PM MDT FRI JUN 21 2013 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING... * UNTIL 945 PM MDT * AT 854 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF DOUGLAS...AND MOVING NORTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN CONVERSE COUNTY. THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY IN EFFECT FOR CONVERSE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4305 10502 4281 10490 4272 10531 4285 10539 TIME...MOT...LOC 0258Z 242DEG 17KT 4284 10522 HAIL...1.25IN WIND...<50MPH $$ HAMMER/HAHN
2 follow-up statements
777 WWUS55 KCYS 220313 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 913 PM MDT FRI JUN 21 2013 WYC009-220345- /O.CON.KCYS.SV.W.0113.000000T0000Z-130622T0345Z/ CONVERSE WY- 913 PM MDT FRI JUN 21 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL CONVERSE COUNTY UNTIL 945 PM MDT... AT 908 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST OF DOUGLAS...AND MOVING EAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN CONVERSE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4298 10499 4281 10490 4274 10522 4287 10528 TIME...MOT...LOC 0313Z 249DEG 17KT 4285 10512 HAIL...1.25IN WIND...<50MPH $$ HAMMER/HAHN
762 WWUS55 KCYS 220338 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 938 PM MDT FRI JUN 21 2013 WYC009-220348- /O.EXP.KCYS.SV.W.0113.000000T0000Z-130622T0345Z/ CONVERSE WY- 938 PM MDT FRI JUN 21 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY WILL EXPIRE AT 945 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4298 10499 4281 10490 4274 10522 4287 10528 TIME...MOT...LOC 0338Z 249DEG 17KT 4289 10497 $$ HAMMER/HAHN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:30 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 21, 5:30 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 530 PM MDT FRI JUN 21 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 300 PM MDT FRI JUN 21 2013 BELIEVE WE ARE PRIMED FOR A SEVERE WEATHER EPISODE THIS AFTERNOON. CONDITIONS ARE SET FOR SEVERE THUNDERSTORMS. CHALLENGES ARE WHERE AND WHEN. CURRENTLY...STRATUS LAYER ON VISIBLE IMAGERY CONTINUES TO ERODE ACROSS DAWES AND SIOUX COUNTIES IN THE PANHANDLE AND NIOBRARA COUNTY IN EAST CENTRAL WYOMING. DEWPOINTS REMAIN EXTREMELY HIGH (FOR OUR NECK OF THE WOODS)...IN THE PANHANDLE. ALLIANCE STILL REPORTING A DEW POINT OF 67 DEGREES...WITH LOW TO MID 60S ELSEWHERE. LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWING CAPE ALREADY IN MOST OF THE PANHANDLE OF 4500 TO 5000 J/KG. ALL THAT IS NEEDED IS A LIFTING MECHANISM AND THAT IS DEVELOPING. A DRY LINE LAYS ACROSS EXTREME SOUTHEASTERN WYOMING...ROUGHLY FROM JUST EAST OF CHEYENNE TO JUST WEST OF TORRINGTON AND THEN NORTHWEST TO DOUGLAS. BEHIND THIS LINE...DEWPOINTS HAVE FALLEN INTO THE 20S. ALONG THIS LINE...SEEING CU DEVELOPING ALONG THE LINE. HAVE A PRETTY GOOD CELL ALREADY DEVELOPING IN NORTHERN LARAMIE COUNTY AND SOUTHERN GOSHEN COUNTY. THIS IS MOST LIKELY THE START OF OUR EVENT. JUST RECEIVED A SWOMCD FROM SPC AT 113 PM STATING A WATCH IS LIKELY...SO ANOTHER HOUR OR SO...CONVECTION SHOULD INITIATE. LATEST HRRR COMPOSITE REFLECTIVITY FORECAST SHOWING THAT CELL IN SOUTHERN GOSHEN COUNTY TAKING OFF AROUND 3 PM. BY THAT TIME...LOW STRATUS SHOULD BE MIXED OUT OVER THE NORTHERN PANHANDLE. SUPER CELL THEN MOVES EAST INTO THE CENTRAL PANHANDLE. WITH SUCH LARGE CAPE...GOING TO SEE SOME VERY LARGE HAIL REPORTS. NAM/WRF FORECAST SOUNDINGS CONTINUE TO SHOW STRONGLY VEERING WINDS WITH NORTHEASTERLY TO EASTERLY SURFACE WINDS AND 35-40KT SOUTHWESTERLY WINDS AT 700MBS. MORE THAN ENOUGH SHEAR TO SUPPORT SUPERCELLS CONTINUING INTO THE PANHANDLE. LATEST NAM HELICITIES FOR LATER THIS AFTERNOON/EVENING SHOWING 150M2/S2...INCREASING TO OVER 300M2/S2 OVER CONVERSE AND NIOBRARA COUNTIES AFTER 00Z...SPREADING INTO THE NORTHERN PANHANDLE AFTERWARDS. LCLS QUITE LOW UP THERE AS WELL...SO THE TORNADO THREAT WILL LIKELY BE FROM 23Z THROUGH MAYBE 02 TO 03Z TIME FRAME. SEVERE THUNDERSTORMS COULD LAST WELL INTO THE EVENING AND OVERNIGHT HOURS IN THE PANHANDLE. FOR SATURDAY...PRETTY MUCH A REPEAT OF TODAY WITH SEVERE THUNDERSTORMS OVER EAST CENTRAL WYOMING AND NEBRASKA PANHANDLE. SHOULD BEGIN TO SEE A DECREASE IN LOW LEVEL MOISTURE SUNDAY AS WINDS SHIFT TO THE SOUTHWEST. COULD STILL SEE SOME SEVERE THUNDERSTORMS IN THE PANHANDLE SUNDAY AFTERNOON. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 300 PM MDT FRI JUN 21 2013 DUE TO THE THREAT OF SEVERE WEATHER THIS AFTERNOON...WILL KEEP LONG TERM DISCUSSION BRIEF SINCE NOT MUCH HAS CHANGED SINCE YESTERDAY. MODELS CONTINUING TO SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY QUIET WEATHER FOR NEXT WEEK. THERE APPEARS TO BE LITTLE IN THE WAY OF RAINFALL CHANCES ACROSS SOUTHEAST WYOMING NEXT WEEK...WITH A SLIGHTLY BETTER CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF A WEAK COOL FRONT. MODELS SHOW THIS PACIFIC FRONT SLIDING EASTWARD ACROSS THE NORTHERN ROCKIES MONDAY NIGHT AND INTO TUESDAY. THE GFS AND THE GEM HAVE TRENDED TOWARDS THE ECMWF SOLUTION...SHOWING THE FRONT STALLING FURTHER TO THE NORTH AS THE UPPER LEVEL TROUGH IS FURTHER NORTH AS WELL AND MORE PROGRESSIVE. THE MAIN IMPACT FROM THIS FRONT WILL BE WINDY CONDITIONS...MAINLY WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. TEMPERATURES WILL NOT LOWER MUCH...IF AT ALL...ESPECIALLY FURTHER SOUTH NEAR THE I80 CORRIDOR. THERE APPEARS TO BE A BETTER CHANCE OF TSTORMS AHEAD OF THIS FRONT ON MONDAY...AS A WEAK SHORTWAVE MOVES NORTHEAST ACROSS THE HIGH PLAINS. INCREASED POP MONDAY AND MONDAY EVENING MAINLY ACROSS WESTERN NEBRASKA. AFTER THAT...MODELS ALL INDICATE A STRONG UPPER LEVEL HIGH DEVELOPING AND INTENSIFYING NEAR THE FOUR CORNERS REGION BY WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A PERIOD OF LIGHT WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES THROUGH LATE NEXT WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP BELOW 10 PERCENT THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL AND GENERALLY IN THE 80S AND 90S. THIS UPPER LEVEL HIGH WILL BEGIN TO DRIFT WESTWARD BY LATE IN THE WEEK...ALLOWING A CANADIAN COLD FRONT TO PUSH SOUTH. THIS MAY INCREASE PRECIPITATION AND TSTORM CHANCES BY NEXT WEEKEND DUE FAVORABLE EASTERLY FLOW BEHIND THE BOUNDARY. && .AVIATION...(FOR THE 00Z TAF ISSUANCE) VFR CONDITIONS EXPECTED ALONG AND WEST OF INTERSTATE 25 THROUGH TONIGHT FOR SOUTHEAST WYOMING...ALTHOUGH SOME LOW CIGS MAY DEVELOP NEAR THE CHEYENNE RIDGE INCLUDING KCYS AFTER 09Z. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE EARLY THIS EVENING ACROSS WESTERN NEBRASKA AND EXTREME EASTERN WYOMING. ERRATIC GUSTY WINDS UP TO 50 MPH...HAIL...AND IFR CONDITIONS HAVE BEEN REPORTED LATE THIS AFTERNOON...AND MAY CONTINUE WITH THESE THUNDERSTORMS EAST OF A LINE FROM KIMBALL NEBRASKA TO LUSK WYOMING. THUNDERSTORMS WILL LINGER THROUGH LATE TONIGHT BEFORE PUSHING EAST OF THE AREA BY MIDNIGHT. IFR CONDITIONS IN LOW CIGS AND FOG ARE EXPECTED TO RETURN AFTER MIDNIGHT ACROSS THE HIGH PLAINS OF WESTERN NEBRASKA AND PORTIONS OF SOUTHEAST WYOMING. && .FIRE WEATHER... ISSUED AT 300 PM MDT FRI JUN 21 2013 DRY AND BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON. TO THE EAST IN THE PANHANDLE AND UP OVER NIOBRARA COUNTY...HIGH HUMIDITIES WILL LEAD TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HUMIDITIES OUT WEST ONCE AGAIN IN THE SINGLE DIGITS WITH WIND GUSTS FROM THE SOUTHWEST AT 30 TO 35 MPH. WINDS WILL EASE AFTER SUNSET. CONDITIONS LOOK TO REPEAT FOR SATURDAY AND TO A LESSER EXTENT ON SUNDAY AFTERNOON. STRONG WINDS WILL CONTINUE NEXT WEEK...PARTICULARLY MONDAY NIGHT INTO TUESDAY WITH WIND GUSTS EXCEEDING 40 MPH POSSIBLE OUT WEST. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...TJT AVIATION...TJT FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 21, 10:44 AM MDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1044 AM MDT FRI JUN 21 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 221645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1044 AM MDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE OVER AND CLOSE TO THE LARAMIE RANGE EARLY THIS AFTERNOON WITH THE GREATEST THUNDERSTORM CHANCES THIS AFTER 3 PM...CONTINUING THROUGH THIS EVENING. THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM DOUGLAS TO TORRINGTON TO SIDNEY. STORMS WILL INITIALLY DEVELOP ALONG THE EAST SLOPES OF THE LARAMIE RANGE AND THEN DRIFT NORTHEAST INTO THE PLAINS. VERY LARGE HAIL WILL BE POSSIBLE WITH A FEW THUNDERSTORMS WITH HAIL UP TO THE SIZE OF BASEBALLS. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE MAINLY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY WITH SEVERE STORMS A POSSIBILITY MAINLY OVER FAR EASTERN WYOMING ACROSS THE PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY AROUND 1 PM ALONG AND WEST OF A LINE FROM DOUGLAS TO PINE BLUFFS. SPOTTERS IN EASTERN CONVERSE...ALL OF NIOBRARA COUNTY IN WYOMING AND MOST OF THE NEBRASKA PANHANDLE WILL BE NEEDED AFTER 3 PM...AND WILL LIKELY CONTINUE INTO THE EVENING HOURS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-221645- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1044 AM MDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 21, 6:52 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL BILL 43.21N 105.26W
06/21/2013 E0.88 INCH CONVERSE WY TRAINED SPOTTER
HEAVY RAIN OCCURRING AS WELL.
&&
GCLAYCOMLocal storm report, Jun 21, 6:54 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 11 SW LINGLE 42.03N 104.50W
06/21/2013 M0.25 INCH GOSHEN WY TRAINED SPOTTER
&&
HAHNLocal storm report, Jun 21, 7:15 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 9 N CHUGWATER 41.89N 104.82W
06/21/2013 E1.25 INCH PLATTE WY TRAINED SPOTTER
QUARTERS TO HALF DOLLARS.
&&
GCLAYCOMLocal storm report, Jun 21, 7:18 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 10 E WHEATLAND 42.05N 104.76W
06/21/2013 E0.25 INCH PLATTE WY TRAINED SPOTTER
HEAVY RAIN ALSO.
&&
GCLAYCOMLocal storm report, Jun 21, 8:03 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 11 NE DOUGLAS 42.87N 105.24W
06/21/2013 E1.50 INCH CONVERSE WY LAW ENFORCEMENT
MILE MARKER 12 ON HIGHWAY 59. VEHICLES STOPPED ON HIGHWAY
DUE TO LARGE HAIL AND HEAVY RAIN.
&&
HAMMERLocal storm report, Jun 21, 8:44 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL DOUGLAS 42.76N 105.39W
06/21/2013 E1.00 INCH CONVERSE WY TRAINED SPOTTER
MOSTLY PEA SIZED.
&&
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:02 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 43 min |
| Jun 21, 6:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 47 min |
| Jun 21, 6:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 48 min |
| Jun 21, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 44 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 21, 7:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 64 min |
| Jun 21, 7:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 21, 8:12 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 48 min |
| Jun 21, 9:12 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
| Jun 21, 9:37 PM MDT | Special Weather Statement | CYS | Converse | 53 min |
| Jun 22, 12:26 PM MDT | Special Weather Statement | CYS | Albany | 64 min |
| Jun 22, 12:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 48 min |
| Jun 22, 1:19 PM MDT | Special Weather Statement | CYS | 56 min | |
| Jun 22, 1:23 PM MDT | Special Weather Statement | CYS | 67 min | |
| Jun 22, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jun 22, 1:39 PM MDT | Tornado Warning | CYS | Platte | 51 min |
| Jun 22, 1:47 PM MDT | Tornado Warning | CYS | Converse | 43 min |
| Jun 22, 2:25 PM MDT | Tornado Warning | CYS | Goshen, Platte | 50 min |
| Jun 22, 2:27 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 48 min |
| Jun 22, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 45 min |
| Jun 22, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 22, 3:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 22, 3:28 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 47 min |
| Jun 22, 3:53 PM MDT | Tornado Warning | CYS | Goshen | 37 min |
| Jun 22, 4:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 58 min |
| Jun 22, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 49 min |
| Jun 22, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 22, 4:44 PM MDT | Tornado Warning | CYS | Goshen | 31 min |
| Jun 22, 4:56 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 4 hr |
| Jun 22, 5:21 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 54 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.